Journal article icon

Journal article

Model-checking games for fixpoint logics with partial order models

Actions


Access Document


Publisher copy:
10.1016/j.ic.2010.12.002

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Computer Science
Role:
Author
Journal:
Information and Computation
Volume:
209
Issue:
5
Pages:
766-781
Publication date:
2011-05-01
DOI:
ISSN:
0890-5401
Source identifiers:
572436
Pubs id:
pubs:572436
UUID:
uuid:bc79396c-7d47-4d68-a08e-abe1d15262c1
Local pid:
pubs:572436
Deposit date:
2015-11-12

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP